To refer to this page use:
|Abstract:||We construct explicit subspace-evasive sets. These are subsets of double-struck F n of size |double-struck F| (1-ε)n whose intersection with any k-dimensional subspace is bounded by a constant c(k,ε). This problem was raised by Guruswami (CCC 2011) as it leads to optimal rate list-decodable codes of constant list size. The main technical ingredient is the construction of k low-degree polynomials whose common set of zeros has small intersection with any k-dimensional subspace.|
|Electronic Publication Date:||2012|
|Citation:||Dvir, Z, Lovett, S. (2012). Subspace evasive sets. 351 - 358. doi:10.1145/2213977.2214010|
|Pages:||351 - 358|
|Type of Material:||Conference Article|
|Journal/Proceeding Title:||44th Annual ACM Symposium on Theory of Computing, STOC '12|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.